Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 19, 2015, 4:11 PM CDT for Beadle County, South Dakota. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 4:11 PM CDT (21:11 UTC)
- Expired
- Jun 19, 2015, 4:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Beadle County, SD
The radar
The Aberdeen radar (KABR), 127 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:12 PM CDT | HAIL 1.25 | 2 Wnw Huron, SD | |
| Jun 19, 4:15 PM CDT | HAIL 1.75 | Huron, SD | |
| Jun 19, 4:20 PM CDT | HAIL 1 | Huron, SD | SOCIAL MEDIA REPORT |
| Jun 19, 4:21 PM CDT | HAIL 1 | 1 Ene Huron, SD | |
| Jun 19, 4:24 PM CDT | HAIL 1 | Huron, SD | SOCIAL MEDIA REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS53 KFSD 192111
SVRFSD
SDC005-192145-
/O.NEW.KFSD.SV.W.0051.150619T2111Z-150619T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
411 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 445 PM CDT
* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HURON...
MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HURON AROUND 420 PM CDT.
CAVOUR AND YALE AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2111Z 279DEG 17KT 4436 9827
HAIL...1.75IN
WIND...60MPH
$$
WEISSER3 follow-up statements
060
WWUS53 KFSD 192118
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
418 PM CDT FRI JUN 19 2015
SDC005-192145-
/O.CON.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
418 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN BEADLE COUNTY...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HURON...MOVING
EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CAVOUR AROUND 435 PM CDT.
YALE AROUND 440 PM CDT.
AT 415 PM...THE BEADLE COUNTY EMERGENCY MANAGER REPORTED QUARTER
SIZE HAIL IN HURON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2117Z 282DEG 24KT 4435 9821
HAIL...1.75IN
WIND...60MPH
$$
WEISSER840
WWUS53 KFSD 192132
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
432 PM CDT FRI JUN 19 2015
SDC005-192145-
/O.CON.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
432 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN BEADLE COUNTY...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HURON...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CAVOUR AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2132Z 274DEG 25KT 4431 9818
HAIL...1.00IN
WIND...60MPH
$$
WEISSER318
WWUS53 KFSD 192146
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 PM CDT FRI JUN 19 2015
SDC005-192155-
/O.EXP.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
446 PM CDT FRI JUN 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEADLE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER PEA TO DIME SIZED HAIL IS STILL POSSIBLE WITH
THIS THUNDERSTORM FROM CARTHAGE TO LAKE PRESTON.
LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2142Z 279DEG 17KT 4431 9818
$$
WEISSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:08 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 19, 4:08 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 408 PM CDT FRI JUN 19 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 408 PM CDT FRI JUN 19 2015 CONCERN FOR THE SHORT RANGE FORECAST IS FOCUSED ON TIMING OF SEVERE CONVECTION OVERNIGHT...AS WELL AS THE DEGREE OF WIND EXPECTED WITH DEVELOPING SYSTEM TONIGHT. IN THE IMMEDIATE TERM...ELEVATED CONVECTION CONTINUES TO FESTER ALONG LINGERING MID LEVEL WARM AIR ADVECTION ALONG THERMAL AXIS IN WAKE OF THE EARLIER MCS. JAMES VALLEY HAS BEEN THE GRADIENT IN ELEVATED INSTABILITY FOR MOST OF THE DAY...WITH STORMS WEAKENING AS SOON AS THEY PROGRESS TO THE EAST. DEEP LAYER SHEAR OF 45 TO 50 KNOTS ABOVE A MORE STABLE SURFACE LAYER MORE THAN SUFFICIENT TO ORGANIZE INTO MULTICELL/SUPERCELL CLUSTER. WRF-ARW HAS BEEN FAIRLY RELIABLE IN TERMS OF CONVECTIVE MODE THUS FAR...AND INDICATIONS ARE THAT AS CURRENT CLUSTER OF CELLS WORKS SOUTHEASTWARD LATE AFTERNOON...WILL SOON WEAKEN AND LEAVE A SEVERAL HOUR PERIOD OF QUIET CONDITIONS THROUGH THE EVENING. STRONG JET MOVING THROUGH THE PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES THIS AFTERNOON. AS LARGE SCALE LIFT INCREASES ACROSS SOUTHEASTERN MONTANA...EXPECT CONVECTION TO INITIATE LATE AFTERNOON AND EARLY EVENING. MODE WILL EVOLVE DURING THE EVENING ACROSS NORTHWESTERN SOUTH DAKOTA TO A FORWARD PROPAGATING MCS. A BIT HIGHER CONFIDENCE IN ORGANIZING A HIGHER END SYSTEM WITH THE INCREASE IN MODEL SUGGESTED 0-3KM SHEAR TO AROUND 40 KTS. DAMAGING WIND WOULD CONTINUE TO BE THE LARGEST THREAT...PERHAPS UP TO 80 MPH IN NORTHERN/WESTERN CWA. EARLY IN EVENT AND ALONG PREFERRED DEVELOPMENT ZONE ALONG THE SOUTHERN FLANK SHOULD ALSO FIND A LARGE HAIL THREAT...HALF DOLLAR TO PING PONG SIZED...WITH GOOD INFLOW AT 850 HPA AND ELEVATED INSTABILITY TO AROUND 1500-2000 J/KG. THREAT SHOULD BECOMING INCREASINGLY WIND WEIGHTED HEADING TO THE EAST/SOUTHEAST. WITH HIGH RATE OF MOTION EXPECTED OF SYSTEM...PERHAPS 45 TO 50 KNOTS AT THE PEAK DURING THE LATTER HALF OF THE OVERNIGHT IF CAN PUT FULL FAITH IN MOTION VECTORS...THE TOTAL RAINFALL WILL BE SOMEWHAT LIMITED...AND DECIDED NOT TO ISSUE A FLASH FLOOD WATCH. HOWEVER... RATES WILL END UP QUITE EFFICIENT FOR A SHORT TIME...AND COULD LEAD TO SOME RAPID PONDING IN URBAN AND POOR DRAINAGE AREAS. STABILIZATION IN WAKE OF MCS LIKELY TO KEEP ADDITIONAL CONVECTION FROM DEVELOPING MIDDAY ALONG SURFACE FRONTAL BOUNDARY IN NORTHWEST IOWA. WILL BECOME A FAIRLY BREEZY DAY AS WINDS SHIFT TO THE NORTHWEST AND NORTH BEHIND THE FRONTAL BOUNDARY. GOOD MIXING AND GRADUAL REMOVAL OF ANY POST MCS STABLE CLOUD FIELD SHOULD ALLOW TEMPS TO PUSH WELL INTO THE 80S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 408 PM CDT FRI JUN 19 2015 HIGH PRESSURE BUILDS INTO THE AREA WHICH SHOULD SUPPRESS THE INSTABILITY TO THE SOUTH AND WEST OF THE AREA. THUS WILL ONLY HAVE A SMALL CHANCE AROUND GREGORY COUNTY LATE SATURDAY NIGHT. LOW TEMPERATURES SHOULD BE PEASANT IN THE LOWER 60S. SUNDAY INTO SUNDAY NIGHT INSTABILITY WILL INCREASE AND MID LEVEL FORCING WILL ALSO INCREASE SO WILL NEED TO MAINTAIN SOME SCATTERED POPS IN BOTH PERIODS. INSTABILITY A LITTLE MORE IMPRESSIVE ON SUNDAY NIGHT SO ANY SEVERE THREAT WOULD BE BETTER THEN. ANOTHER DAY WITH HIGHS LIKELY IN THE 80S AND LOWS IN THE 60S. AS THE ENERGY MOVES THROUGH MONDAY SHOULD HAVE A MUCH LOWER CHANCE FOR THUNDERSTORMS. HIGHS MAINLY IN THE 80S AS HIGH PRESSURE BUILDS SOUTH. IN THE OUTER PERIODS (TUESDAY THROUGH FRIDAY)...FAST WESTERLY FLOW ALOFT WILL GRADUALLY TRANSITION TO NORTHWEST FLOW ALOFT LATE IN THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS TO THE WEST. THIS WILL LIKELY CONTINUE THE THREAT FOR THUNDERSTORMS AND ALSO KEEP TEMPERATURES AT OR A LITTLE BELOW NORMAL. AT THIS TIME TUESDAY INTO WEDNESDAY LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORMS WITH DECREASING CHANCES THROUGH THE END OF THE WEEK. AHEAD OF THE MAIN SURGE OF COOLER AIR AS NORTHWEST FLOW BECOMES ESTABLISHED THERE COULD BE A PRETTY WARM DAY AND RIGHT NOW THE BEST CHANCE FOR THAT LOOKS LIKE DAY 7...FRIDAY...SO NOT GOING TO GET TOO AGGRESSIVE WITH THAT FORECAST JUST YET. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1213 PM CDT FRI JUN 19 2015 MAIN CONCERN WITH CONVECTIVE SYSTEM EXPECTED TO PUSH ACROSS THE KHON AREA AROUND MIDNIGHT...KFSD A COUPLE HOURS LATER...AND CLIPPING PAST KSUX. VERY STRONG WINDS WILL LIKELY ACCOMPANY THE STORMS...WITH POTENTIAL FOR KHON AREA FOR GUSTS OF 60 TO 65 KTS. LIKELY TO FIND BRIEF PERIODS OF IFR CONDITIONS IN THUNDERSTORMS... BUT WILL LIKELY LIMIT MENTION OVER A COUPLE HOURS TO MVFR AT THIS TIME. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHAPMAN LONG TERM...08 AVIATION...CHAPMAN
Hazardous weather outlook, Jun 19, 7:46 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 746 AM CDT FRI JUN 19 2015 MNZ071-SDZ038>040-052>061-201300- LINCOLN MN-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE- MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK- 746 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS THROUGH MIDDAY WILL NOT BE SEVERE. A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO ORGANIZE THIS EVENING ACROSS CENTRAL SOUTH DAKOTA...AND PRESS EAST AND SOUTHEAST OVERNIGHT. THESE STORMS WILL HAVE A HIGHER PROBABILITY OF PRODUCING A SWATH OF DAMAGING WINDS TO AROUND 70 MPH ACROSS AREAS MAINLY NORTH OF INTERSTATE 90...AND ESPECIALLY CLOSER TO THE HIGHWAY 14 CORRIDOR FROM HURON TO BROOKINGS. THE INITIAL SEVERE STORM THREAT SHOULD DEVELOP FROM HURON TO CHAMBERLAIN BY AROUND 10 PM...AND PEAK IN THE POST MIDNIGHT HOURS. WHILE DAMAGING WIND IS THE GREATEST THREAT...A FEW STORMS WILL BE CAPABLE OF HAIL UP TO HALF DOLLAR SIZE. A PERIOD OF HEAVY RAINFALL IS ALSO LIKELY WITH STORMS...WHICH COULD OVERWHELM SOME POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT BETWEEN 10 PM AND 4 AM. IAZ001>003-012>014-020-MNZ072-080-081-089-090-097-098-SDZ050- 062>071-201300- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-GREGORY-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- YANKTON-CLAY SD-UNION- 746 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE FROM LATER THIS MORNING INTO THE EARLY AFTERNOON NEAR AND NORTH OF INTERSTATE 90. THESE STORMS THROUGH EARLY AFTERNOON WILL NOT BE SEVERE. A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70 MPH...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF DOLLAR SIZE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER MIDNIGHT. IAZ021-022-031-032-NEZ013-014-201300- CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- 746 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT. A FEW STORMS WILL BE CAPABLE OF WINDS TO 50 MPH...HEAVY RAINFALL...AND SOME SMALL HAIL UP TO ONE HALF INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS IS UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jun 19, 3:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT FRI JUN 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 2 SSE WESSINGTON 44.43N 98.68W
06/19/2015 E1.00 INCH BEADLE SD TRAINED SPOTTER
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 39 min |
| Jun 19, 3:43 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 32 min |
| Jun 19, 4:59 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 31 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 39 min |
| Jun 19, 6:03 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 42 min |
| Jun 19, 6:53 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 52 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.